# SDR A6WA200640150

- Difficulty date: April 15, 2006
- Submitted: May 23, 2006
- Operation: Air carrier
- Aircraft: N467AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7900
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

GEAR DOWN DISAGREE ON APPROACH.  COMPLIED WITH QRH, GEAR DOWN DISAGREE CHECKLIST.  PERFORMED LANDING GEAR EXTENSION AND RETRACTION GEAR DISAGREE TEST IAW AMM 32-30-00 BOTH SYSTEMS CHECK GOOD.  (M)
